# SDR JJWA0061549

- Difficulty date: April 28, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N25PM
- Make and model: Bell 206B
- Aircraft serial: 1839
- Engine: Allsn 250C40B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200133
- Part serial: A5606
- Condition: Fod
- Location: Main Rotor
- Part time: 831 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

GROUND CREW CLOTH SAFARI HAD BLEW OFF IN HIGH WIND AND WENT THROUGH MAIN ROTOR.  NO VIBRATIONS OR APPARENT DAMAGE FELT IN AIRCRAFT, WAS SMOOTH RETURNING TO AIRPORT.  FOUND DENT TOP AND BOTTOM AT STA 141 TO 145, IB OF OB TRIM TABS.  OTHER AIRCRAFT SENT TO MOVE GROUND CREW, BLADE REMOVED AND SENT FOR EVALUATION FOR PATCH.  FACTORY ENGINEERING CONDEMED BLADE FOR TOP DENT TOO DEEP FOR REPAIR.  (K)
